Multidimensional natural splines of odd degree
Matematičeskie zametki, Tome 47 (1990) no. 2, pp. 65-68
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1990_47_2_a8,
author = {A. B. Pevnyi},
title = {Multidimensional natural splines of odd degree},
journal = {Matemati\v{c}eskie zametki},
pages = {65--68},
year = {1990},
volume = {47},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1990_47_2_a8/}
}
A. B. Pevnyi. Multidimensional natural splines of odd degree. Matematičeskie zametki, Tome 47 (1990) no. 2, pp. 65-68. http://geodesic.mathdoc.fr/item/MZM_1990_47_2_a8/